# SDR DALA1156556310

- Difficulty date: September 30, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACK BS 1160. S-9R - 10R. L=1.2".  MAINTENANCE REPAIRED THE DAMAGE FRAME PER B747-400 SRM 53-40-07 REPAIR 6.
